# SDR MASA2014092402618

- Difficulty date: September 24, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 24,189 hours, 20,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 11 EMERGENCY CEILING LIGHT FLOOD HAS ONE BULB OUT.
